# SDR DALA2019080804664

- Difficulty date: August 8, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 61,559 hours, 22,277 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1211851) DURING INSPECTION FOUND CRACKED INSPAR RIB 92.70 LOCATED 20 INCHES FROM FRONNT SPAR AT RT HORIZONTAL STABILIZER. PERFORMED PERMANENT REPAIR ON INSPAR RIB 92.70 LOCATED 20 INCHES FRONT SPAR AT RT HORIZONTAL STABILIZER AS PER B737 SRM 55-10-09.
